Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Another $ S$-admissible class of spaces


Author: Kenneth D. Magill
Journal: Proc. Amer. Math. Soc. 18 (1967), 295-298
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1967-0208553-4
MathSciNet review: 0208553
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cook, A continuum which admits only the identity mapping onto a non-degenerate subcontinuum, Abstract 625-3, Amer. Math. Soc. Notices 12 (1965), 545.
  • [2] K. D. Magill, Jr., Semigroups of continuous functions, Amer. Math. Monthly 71 (1964), 984-988. MR 0192464 (33:689)
  • [3] -, Some homomorphism theorems for a class of semigroups, Proc. London Math. Soc. (3) 14 (1965), 517-526. MR 0185029 (32:2499)
  • [4] -, Semigroups of functions on topological spaces, Proc. London Math. Soc. (3) 16 (1966), 507-518. MR 0199852 (33:7992)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0208553-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society